%1$s
Spasmol - Uses - Dosages - Side Effects - Precautions

Spasmol: Frequently Asked Questions Answered

What is Spasmol?

Spasmol is a pain-relieving medicine taken in tablet form that contains Dicyclomine hydrochloride and Paracetamol. It alleviates abdominal pain and cramps by easing the stomach and gut muscles and reduces fever-like symptoms.

Spasmol can be taken with or without food, as prescribed by your doctor. Your medical condition will determine the dose of the drug and the duration of the treatment. Follow the regimen properly because stopping the treatment can cause recurrent symptoms, which may worsen your health.

What are the uses of Spasmol?

Spasmol contains paracetamol which effectively relieves pain by inhibiting chemical messengers responsible for perceiving pain. It also reduces fever, as it is an antipyretic. This medication is anticholinergic. It prevents muscle spasms or contractions, thereby helping to relax the muscle and improving peristalsis. It also allows you to deal with stomach pain and cramps, headaches, colds, toothache, osteoarthritis, neuropathy, postoperative pain, abdominal pain, and menstrual cramps. Take this medicine as suggested by your doctor.

Book Doctor Appointment
Book Online Doctor Appointment
Search Specialty Doctor
Health Packages

What are the side effects of Spasmol?

Common adverse effects are blurred vision, dark-colored urine, skin rash, inflammation, nausea or vomiting, diarrhea, dryness in the mouth, weakness, nervousness, blurred vision, headache, dizziness or drowsiness, and impaired consciousness. Many of these symptoms only last a short while and resolve independently. You do not need immediate medical intervention in case of these side effects. However, if the problems persist longer or become worse, inform your doctor as soon as possible.

 

Frequently Asked Questions about Spasmol

1. Is Spasmol used for period pain?

Yes. Spasmol can help relieve period pain. Spasmol contains Dicyclomine hydrochloride, which has an anticholinergic action leading to parasympathetic activity. It relaxes muscle contractions and prevents sudden muscle spasms, thereby helping to ease the muscles and relieving cramps during menstruation. Meftal Spas is another medication used for period cramps.

2. Spasmol vs Meftal Spas?

Meftal Spas is another medicine used to relieve abdominal pain and menstrual cramps. It contains Dicyclomine and Mefenamic acid and can lessen mild pain caused by excessive acidity, gas, infections, and gastrointestinal diseases. Unlike Spasmol, it does not treat fever. Spasmol is a pain reliever that has several different medications. It contains Dicyclomine and Paracetamol. It is used in fevers and for pain.

3. When is the Spasmol tablet prescribed?

It is a pain reliever and muscle relaxant prescribed for abdominal pain, muscle spasms, cramps, headaches, neuropathy, postoperative pain, abdominal pain, and menstrual cramps. These actions are due to paracetamol which effectively relieves pain by inhibiting chemical messengers responsible for perceiving pain. It also reduces fever as it is an antipyretic.

4. What precautions should I take when taking Spasmol?

You should inform your doctor if you have:

  • Urinary tract disorder
  • Ulcerative colitis
  • Liver disease
  • Reflux esophagitis
  • Kidney disease
  • Are pregnant and breastfeeding
  • G6PD deficiency
You require a doctor's consent and an adjusted dosage in case of these conditions. Do not consume alcohol when taking this drug. The tablet should not be crushed or chewed. Ensure that you take the prescribed dosage.

5. Can I take Spasmol with other medicines?

It depends on your case. Do not take other medications containing paracetamol with Spasmol without your doctor's instructions. You can take Spasmol tablets with or without food. However, it is best to take them at the same time every day. Always take the drug as advised by your doctor with other medications.

6. What do I do if I miss a dose?

If you miss taking any dose, take one as soon as possible. However, if the next dosage is near, skip the forgotten dose. Try to take your subsequent doses at the regular time. Do not double the amount.
If you are experiencing severe symptoms such as loss of consciousness or difficulty breathing, seek medical help immediately.

7. When is Spasmol (20+500) not to be taken?

Spasmol (20+500) is not suitable for patients suffering from alcohol dependency, kidney diseases, liver diseases, urinary tract disorder, ulcerative colitis, glaucoma, myasthenia gravis, G6PD deficiency, and pregnant or breastfeeding women without the discretion of the doctor. If you experience symptoms impairing your senses, do not drive after taking it.

8. Can pregnant women take Spasmol?

It is considered safe for pregnant women. However, if you experience any symptoms, seek your doctor's guidance to adjust the dosage or find an alternate medication. Breastfeeding patients should not take this medication. If you are pregnant, breastfeeding, or planning on pregnancy, ask your doctor for directions before using this medicine.

9. Can I take Spasmol while breastfeeding?

It depends on the doctor's instructions. This drug is not entirely safe for breastfeeding mothers, as it is excreted in breastmilk in fair amounts. It may lead to problems for the infant in some cases. If you are pregnant, breastfeeding, or planning on pregnancy, ask your doctor for directions before using this medicine.

10. an I consume alcohol with Spasmol?

No. Alcohol consumption is not advised while taking Spasmol. Avoid pairing this drug with food containing alcohol as well. Take guidance from your doctor on the medicine regimen if you consume alcohol regularly. Inform your doctor beforehand if you suffer from alcohol dependence, as alcohol can lead to drug interactions.

Consult our experts for further information on the administration of Spasmol.

Get Free Second Opinion

Disclaimer: The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts.

Get a free second opinion

  • Yes Same as WhatsApp number
  • By clicking on Send, you accept to receive communication from Yashoda Hospitals on email, SMS, call and Whatsapp.
×